Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

temperature as a pill side effect? watch

    • Thread Starter
    Offline

    2
    ReputationRep:
    Hi there guys!

    I went on the pill for the first time a week ago, and since the very first day I've been having this annoying headache with 37.5 temperature. I don't know if it is a possible side effect from the pill (I've heard you can get headaches, but temperature?) or that I am catching some flu or cold.

    Has anyone ever experienced headache with temperature as a pill side effect?
    • Thread Starter
    Offline

    2
    ReputationRep:
    up
    Offline

    0
    ReputationRep:
    Whenever I come off the pill I can get like hot flushes....slightly odd, but they've calmed down now I've been on the pill for a while.


    Posted from TSR Mobile
    Offline

    0
    ReputationRep:
    also it could be possible you had an illness at the time like a virus and the pills made it more difficult for your body to control the simptoms hence the cold sweats and changing from hot to cold.

 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 9, 2013
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.